# SDR DXTA200807203191

- Difficulty date: July 20, 2008
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N745QS
- Make and model: Gulstm 200
- Aircraft serial: 170
- Aircraft time: 801 hours, 468 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU FIRE EICAS MSG. ILLUMINATED ON T/O AT ABOUT 90-100 KTS. EICAS MSG. WENT OUT ON ROLL OUT WITH NO INDICATION OF FIRE. APU EGT WAS NORMAL.  POST FLT INSP REVEALS NO EVIDENCE OF FIRE, SIGHT OR ODOR. RELOCATED FIRE LOOP 3 LOCATIONS IN ECS BAY, AND LOCATIONS IN ECS BAY, AND 2 LOCATIONS IN APU BAY, NEED RUN FOR OPS CHECK. B WARD U561814 07/21/08  RUN 15 MINUTES AND LIGHT STAYED OUT. APU EGT WAS NORMAL. POST FLT INSP REVEALS NO EVIDENCE OF FIRE, SIGHT OR ODOR.
